Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 25, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Apr 2, 2025, 3:40 PM CDT for DeWitt County, Logan County, McLean County, Illinois. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 3:40 PM CDT (20:40 UTC)
- Expired
- Apr 2, 2025, 4:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties DeWitt County, IL, Logan County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:01 PM CDT | HAIL 0.75 | 4 W De Witt, IL | Report from mPING: Dime (0.75 in.). |
| Apr 2, 4:03 PM CDT | HAIL 1 | 4 W De Witt, IL | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 948 m²/s²
- 0-3 km storm-relative helicity
- 1028 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
424
WFUS53 KILX 022040
TORILX
ILC039-107-113-022115-
/O.NEW.KILX.TO.W.0025.250402T2040Z-250402T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
340 PM CDT Wed Apr 2 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
East central Logan County in central Illinois...
Northwestern De Witt County in central Illinois...
Southwestern McLean County in central Illinois...
* Until 415 PM CDT.
* At 340 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Beason, or 10 miles east of Lincoln, moving
northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Waynesville around 345 PM CDT.
Wapella and Heyworth around 350 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4010 8921 4019 8927 4037 8892 4019 8881
TIME...MOT...LOC 2040Z 236DEG 44KT 4018 8917
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Deubelbeiss2 follow-up statements
759
WWUS53 KILX 022052
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
352 PM CDT Wed Apr 2 2025
ILC107-022102-
/O.CAN.KILX.TO.W.0025.000000T0000Z-250402T2115Z/
Logan-
352 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR EAST CENTRAL LOGAN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.
&&
LAT...LON 4020 8903 4026 8905 4037 8892 4019 8881
TIME...MOT...LOC 2052Z 241DEG 56KT 4028 8894
$$
ILC039-113-022115-
/O.CON.KILX.TO.W.0025.000000T0000Z-250402T2115Z/
De Witt-McLean-
352 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN DE WITT AND SOUTHWESTERN MCLEAN COUNTIES...
At 352 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Heyworth, or 8 miles north of Clinton, moving
northeast at 65 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern De Witt and southwestern McLean Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4020 8903 4026 8905 4037 8892 4019 8881
TIME...MOT...LOC 2052Z 241DEG 56KT 4028 8894
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Deubelbeiss420 WWUS53 KILX 022106 SVSILX Severe Weather Statement National Weather Service Lincoln IL 406 PM CDT Wed Apr 2 2025 ILC039-113-022116- /O.EXP.KILX.TO.W.0025.000000T0000Z-250402T2115Z/ De Witt-McLean- 406 PM CDT Wed Apr 2 2025 ...THE TORNADO WARNING FOR NORTHWESTERN DE WITT AND SOUTHWESTERN MCLEAN COUNTIES WILL EXPIRE AT 415 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 1000 PM CDT for central Illinois. && LAT...LON 4020 8903 4026 8905 4037 8892 4019 8881 TIME...MOT...LOC 2106Z 236DEG 44KT 4037 8876 $$ Deubelbeiss
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Apr 2, 12:52 PM CDT, 2 hours 48 minutes earlier. Its key messages:
- A significant severe weather event will unfold later today. The highest probabilities (greater than 10% chance) for tornadoes continue to be focused along/southeast of a Champaign to Taylorville line this afternoon.
- Very strong southerly winds will develop today...with gusts reaching as high as 50-55mph along the I-57 corridor.
- Multiple rounds of showers and thunderstorms will lead to a risk for excessive rainfall and flooding issues along and south of I-70...where a Flood Watch is in effect from this afternoon through Sunday morning.
Area forecast discussion, Apr 2, 12:52 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 1252 PM CDT Wed Apr 2 2025 .KEY MESSAGES... - A significant severe weather event will unfold later today. The highest probabilities (greater than 10% chance) for tornadoes continue to be focused along/southeast of a Champaign to Taylorville line this afternoon. - Very strong southerly winds will develop today...with gusts reaching as high as 50-55mph along the I-57 corridor. - Multiple rounds of showers and thunderstorms will lead to a risk for excessive rainfall and flooding issues along and south of I-70...where a Flood Watch is in effect from this afternoon through Sunday morning. && .UPDATE... Issued at 1058 AM CDT Wed Apr 2 2025 A warm front associated with a powerful low to the northwest has surged northward through the area, with RAP-based mesoanalysis indicating 1000-1500 J/kg CAPE in the warm sector developing across the area east of I-55. Moving into this area has been a cluster of thunderstorms containing damaging winds. While this cluster should move off toward northeast IL by noon, additional thunderstorms will develop eastward from current activity in Missouri, as well as spread northeastward into areas mainly east of I-55. An Enhanced Risk for severe thunderstorms/tornadoes continues, with a Moderate Risk from I-70 southward where eventual destabilization should be maximized by late this afternoon. At this time, there is fairly good high-resolution model guidance suggesting severe storms pass I-57 by 7 PM and Lawrenceville by 9 PM. General winds will be strong and gusty as well, with 45-55 mph gusts expected to spread across the entire area (strongest in east-central IL) by afternoon, and a Wind Advisory is in effect. Updates this morning have been minimal as PoPs/Thunderstorm chances have been right on track. Temperatures and winds have been affected in and behind the cluster of storms that moved through the I-55 corridor, and continue to make short term adjustments for cooler temperatures and disruptions to the south/southeast winds in this area. 37 && .DISCUSSION... Issued at 354 AM CDT Wed Apr 2 2025 ...Severe Weather Today... 08z/3am surface analysis shows a warm front extending from Kansas to western Tennessee. Clusters of non-severe elevated convection have developed well north of the boundary across central Illinois. These storms will continue to shift steadily northward and will be mostly N/NE of the KILX CWA by daybreak. Meanwhile further west, a more significant line of convection has formed along a cold front from eastern Kansas into Oklahoma. This line is expected to continue tracking E/NE into the Illinois River Valley after 8am. Forecast soundings suggest the convection will be elevated by the time it arrives here: however, gusty winds and hail will be likely with the strongest cells. Based on 06z HRRR/RAP data, it appears the line will shift eastward to the I-55 corridor and weaken somewhat by late morning...before renewed convection fires along the leading edge/outflow by mid-afternoon. As has been seen by the past several model runs, the most significant severe weather risk will likely unfold east of the I-55 corridor this afternoon as the cells become surface-based and interact with a moderately unstable and highly sheared environment. While wind profiles will become more unidirectional after the warm front lifts into the southern Great Lakes, a very strong jet streak aloft will contribute to impressive speed shear. As a result, think initial storm mode will be supercellular...with a resulting large hail and tornado risk. The cells will rapidly grow upscale into a line as they push across the I-57 corridor...with a continued threat of damaging wind gusts and embedded tornadoes. Some of the tornadoes could potentially be strong, with the latest SPC outlook highlighting a 10% or greater chance for an EF-2 or stronger tornado along/southeast of a Champaign to Taylorville line. The convective line will then rapidly push into Indiana and exit the KILX CWA by early evening. ...Strong Winds Today... A Wind Advisory remains in effect for all of central Illinois this afternoon and for locations along/east of I-55 into the evening. Wind gusts have consistently been in the 25-35mph range since last evening and will remain at this magnitude through mid-morning when forecast soundings indicate the low-level inversion will break and higher momentum air from aloft will mix to the surface. Latest regional VAD wind profilers show the 850mb jet streak has increased to 65-70kt from the Ozarks northeastward into central Illinois. The 00z NAM shows this powerful jet translating northeastward today, and as the inversion erodes in the warm sector...very strong winds will reach the surface. Based on the expected location of the jet core, think wind gusts will be maximized along the I-57 corridor from mid-morning through mid- afternoon. HRRR has consistently shown gusts in the 45-50mph range across this area, but would not be surprised to see a few gusts perhaps as high as 60mph. Considered upgrading locations along/east of I-57 to a High Wind Warning, but opted instead to maintain the current Advisory and highlight peak wind gusts as high as 55mph. ...Flood Risk Across Southeast Illinois... The cold front will settle southward and stall across the Ohio River Valley tonight as it becomes parallel to the upper level flow. The boundary will remain quasi-stationary from tonight through Saturday night before a pattern change pushes it well south of the region by Sunday. Individual short-wave troughs interacting with the boundary in conjunction with the nocturnal low-level jet will lead to numerous rounds of showers and thunderstorms focused across the Ohio River Valley. While the GFS tends to keep the front locked in place and produces repeated rains over the same locations, the ECMWF indicates the boundary will waver north/south, resulting in rainfall more evenly distributed. Whichever solution ultimately verifies, consensus suggests an extreme rainfall event across the Ohio River Valley. Current WPC QPF forecast keeps the most extreme rainfall amounts mostly south of the KILX CWA closer to the Ohio River:however, 7-day amounts potentially greater than 5 inches come as far north as a Danville to Taylorville line. Storm total rainfall steadily decreases further N/NW, with 7-day accumulations of just 1-2 inches across the Illinois River Valley. Due to high confidence for excessive rainfall and flooding, a Flood Watch will remain in effect for locations along/south of I-70 from this afternoon through Sunday morning. Barnes && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1235 PM CDT Wed Apr 2 2025 Scattered showers and a few thunderstorms are in place across the vicinity of KSPI, KBMI, and KPIA with a general lull in thunderstorm activity. This area should migrate gradually eastward this afternoon and reinvigorate as afternoon destabilization takes place primarily east of the current activity. Expecting minimal chances for thunderstorms at KPIA after 19Z, while KSPI and KBMI continue to be active with thunderstorms until 22Z-23Z, and KDEC/KCMI until 23Z-24Z. Winds will be S-SW 20-30 kts with gusts 35-45 kts initially, except for KPIA and KBMI where shower activity and outflows have disrupted wind fields. Winds beginning to diminish and shift more westerly after thunderstorm activity exits, becoming SW 10-15 kts by 05Z. 37 && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for Ilz029>031-036-037- 040>042-047>051. Wind Advisory until midnight CDT tonight for Ilz028-043>046- 052>057-061>063-066>068-071>073. Flood Watch through Sunday morning for Ilz029-063-066>068- 071>073. &&
Hazardous weather outlook, Apr 2, 3:12 PM CDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 312 PM CDT Wed Apr 2 2025 ILZ027>031-036-037-040-041-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- 312 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois. .DAY ONE...Late This Afternoon and Tonight. Scattered thunderstorms are expected the remainder of the afternoon. The greatest threat of any severe weather will be near and east of I-55. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered storms are expected again Friday night. A few of these may be on the strong side. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through 6 pm, mainly east of the Illinois River. Expected storm motion is toward the northeast around 50 mph. ILZ038-042-043-047>053-031100- McLean-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon- 312 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Late This Afternoon and Tonight. Thunderstorms will rapidly become severe near the I-55 corridor, and move eastward. Wind gusts over 70 mph, large hail, and tornadoes are all possible. Ahead of the storms, south winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of thunderstorms are expected Friday night and Saturday. A few of the storms will be on the strong side. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through sunset. Expected storm motion is toward the northeast around 50 mph. ILZ044>046-054>057-061-031100- Piatt-Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby- 312 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for east central Illinois. .DAY ONE...Late This Afternoon and Tonight. Severe thunderstorms will rapidly move across east central Illinois through this evening. Strong tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. Ahead of the storms, south winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain are expected through late week, most likely from Friday afternoon through Saturday afternoon. In addition, scattered thunderstorms are expected Friday night and Saturday. A few of the storms will be on the strong side. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required, with the most likely time frame between 5 pm and 9 pm. Expected storm motion is toward the northeast around 50 mph. ILZ062-063-066>068-071>073-031100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 312 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Late This Afternoon and Tonight. Severe thunderstorms will rapidly move across east central Illinois this evening. Strong tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. Ahead of the storms, south winds will gust to around 50 mph, causing difficult travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Several rounds of showers and thunderstorms will produce potentially over 5 inches of rain along and south of the I-70 corridor, from this evening Saturday night. As a result, river flooding is likely to develop, and flooding of land based areas are also likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required, with the most likely time frame between 6 pm and 10 pm. Expected storm motion is toward the northeast around 50 mph. Geelhart
In the hours before
Local storm report, Apr 2, 3:25 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
325 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail Springfield 39.80N 89.65W
04/02/2025 M1.00 Inch Sangamon IL Public
Quarter size hail at Peoria Rd and Dirksen.
&&Local storm report, Apr 2, 3:27 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
327 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM Tstm Wnd Gst Elkhart 40.02N 89.48W
04/02/2025 E75 MPH Logan IL Emergency Mngr
70 to 75 mph winds estimated in Elkart.
&&
07Local storm report, Apr 2, 3:28 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
328 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Tstm Wnd Gst 1 W Elkhart 40.02N 89.50W
04/02/2025 M60 MPH Logan IL Emergency Mngr
Estimated 50 to 60 mph wind gusts.
&&Local storm report, Apr 2, 3:30 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
330 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail Springfield 39.80N 89.65W
04/02/2025 M2.00 Inch Sangamon IL Emergency Mngr
Egg size hail at 3100 block Piper rd.
&&Local storm report, Apr 2, 3:37 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
337 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM Non-Tstm Wnd Gst Lawrenceville Airport 38.76N 87.60W
04/02/2025 M52 MPH Lawrence IL ASOS
ASOS station KLWV Lawrenceville AP.
&&Local storm report, Apr 2, 3:39 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lincoln IL
339 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM Hail Mount Pulaski 40.01N 89.28W
04/02/2025 M1.25 Inch Logan IL Trained Spotter
Half dollar size hail in Mount Pulaski.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:43 PM CDT | River Flood Warning | ILX | Lawrence | 12 days |
| Apr 2, 9:06 AM CDT | Special Weather Statement | ILX | Schuyler | 24 min |
| Apr 2, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 27 min |
| Apr 2, 10:24 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 36 min |
| Apr 2, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 33 min |
| Apr 2, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon | 26 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 31 min |
| Apr 2, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 34 min |
| Apr 2, 3:32 PM CDT | Tornado Warning | ILX | McLean | 28 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt, Sangamon | 45 min |
| Apr 2, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Menard, Morgan, Sangamon | 34 min |
| Apr 2, 3:57 PM CDT | Tornado Warning | ILX | McLean | 30 min |
| Apr 2, 4:05 PM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:23 PM CDT | Tornado Warning | ILX | Champaign | 23 min |
| Apr 2, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 51 min |
| Apr 2, 4:30 PM CDT | Tornado Warning | ILX | Macon | 23 min |
| Apr 2, 4:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt, Vermilion | 40 min |
| Apr 2, 4:51 PM CDT | Areal Flood Advisory | ILX | Sangamon | 2 hr |
| Apr 2, 4:58 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt | 3 hr |
| Apr 2, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 46 min |
| Apr 2, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 30 min |
| Apr 2, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 41 min |
| Apr 2, 5:39 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 51 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 48 min |
| Apr 2, 6:09 PM CDT | Tornado Warning | ILX | Clay, Effingham | 36 min |
| Apr 2, 6:13 PM CDT | Tornado Warning | ILX | Effingham | 32 min |
| Apr 2, 6:24 PM CDT | Tornado Warning | ILX | Cumberland, Jasper | 31 min |
| Apr 2, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Effingham, Jasper and 1 more | 48 min |
| Apr 2, 6:32 PM CDT | Tornado Warning | ILX | Jasper, Richland | 43 min |
| Apr 2, 6:45 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 35 min |
| Apr 2, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more | 41 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.